Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2011, 10:41 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 10:41 PM CDT (03:41 UTC)
- Expired
- Apr 10, 2011, 11:20 PM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:45 PM CDT | TSTM WND DMG | 3 N Ozark, MO | THREE POWER POLES WERE SNAPPED BETWEEN ROUTE CC AND EVANS ROAD, ALONG HIGHWAY 65. |
| Apr 10, 10:55 PM CDT | TORNADO | 2 N Rogersville, MO | A NWS STORM SURVEY REVEALED THAT AN EF-0 TORNADO TOUCHED DOWN 2.7 MILES NORTH OF ROGERSVILLE AND TRACKED NORTHEAST BEFORE LIFTING 5 MILES NORTHWEST OF FORDLAND. DAMAGE OCCURRED MAINLY TO OUTBUILDINGS AND TREES. |
| Apr 10, 10:59 PM CDT | TSTM WND DMG | 4 Nnw Fordland, MO | ONE LARGE TREE ACROSS PANTHER CREEK ROAD. |
| Apr 10, 10:59 PM CDT | TSTM WND DMG | 4 Nw Fordland, MO | REPORT OF TWO TREES ACROSS PANTHER CREEK ROAD 2.25 MILES SOUTH OF PLEASANT GROVE ROAD. |
| Apr 10, 11:01 PM CDT | HAIL 2.75 | 3 N Fordland, MO | BASEBALL SIZED HAIL JUST NORTH OF KOLR BROADCAST TOWER. |
| Apr 10, 11:03 PM CDT | TSTM WND DMG | 5 N Fordland, MO | 30 INCH DIAMETER LIMB DOWN |
| Apr 10, 11:03 PM CDT | TSTM WND GST 68 | 4 N Fordland, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS53 KSGF 110341
SVRSGF
MOC043-077-225-110430-
/O.NEW.KSGF.SV.W.0035.110411T0341Z-110411T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1130 PM CDT.
* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR FREMONT HILLS...OR 4 MILES NORTHEAST OF
NIXA...MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE BATTLEFIELD...DIGGINS...FORDLAND...
FREMONT HILLS...GALLOWAY...LINDEN...MARSHFIELD...NIXA...
NORTHVIEW...OZARK...ROGERSVILLE...SEYMOUR...SOUTHERN SPRINGFIELD
AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 99 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3712 9339 3744 9272 3745 9269 3727 9270
3726 9268 3707 9269 3707 9290 3703 9291
3697 9333
TIME...MOT...LOC 0342Z 242DEG 49KT 3709 9322
WIND...HAIL 60MPH 1.00IN
$$
CRAMER1 follow-up statement
299
WWUS53 KSGF 110420
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 PM CDT SUN APR 10 2011
MOC043-077-225-110430-
/O.CAN.KSGF.SV.W.0035.000000T0000Z-110411T0430Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
1120 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN...
WEBSTER AND SOUTHEASTERN GREENE COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3712 9339 3744 9272 3745 9269 3727 9270
3726 9268 3707 9269 3707 9290 3703 9291
3697 9333
TIME...MOT...LOC 0420Z 242DEG 49KT 3733 9264
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 10, 7:24 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN APR 10 2011
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB.
SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT
00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI.
UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS
MEASURED AT AROUND 650MB. HOWEVER...MID LEVEL HEIGHT FALLS
ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK
ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS
THROUGH THE EVENING.
THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z
RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED. WHEN
LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118
J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING.
BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING
LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY
FOCUS FOR CONVECTION.
WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING. POOR LAPSE
RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS
ABILITY TO PRODUCE TORNADOES. THIS LACK OF LOW LEVEL CAPE IN
CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO
DECREASES THE RISK FOR TORNADOES. HOWEVER...INCREASING NORMALIZED
CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE
HAIL. AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO
850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60
MPH.
THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01
AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL
CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY
LINE. 0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE
SUPPORTS THIS IDEA OF A SQUALL LINE. MINI-BOWS WITHIN THE LINE ARE A
POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE
INVERTED V STRUCTURE OF THE LOWER TROP.
CRAMER
&&
.DISCUSSION...
/ISSUED 300 PM CDT SUN APR 10 2011/
THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT
OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER
TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY
WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES
WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY.
WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO
THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID
30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT
EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT.
WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING
TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM
BEGINS TO SHAPE OUT WEST.
WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A
POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION
LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER.
COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY
AND SATURDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAFS...DRYLINE CURRENTLY EXTENDS FROM ABOUT KRAW TO
KJLN TO JUST EAST OF KTUL. COLD FRONT...MEANWHILE...EXTENDS FROM
KOJC TO JUST SOUTH OF KICT. CONVECTION JUST BEGINNING TO FIRE
ALONG THE DRY LINE AT THIS TIME.
WITH THE DRY LINE NEARLY THROUGH KJLN...CONVECTIVE THREAT WILL
DECREASE THERE OVER THE NEXT COUPLE OF HOURS. FURTHER EAST...EXPECT
SCATTERED CONVECTION TO DEVELOP IN THE VICINITY OF THE KSGF AND
KBBG AERODROMES AS THE DRY LINE PUSHES THROUGH. INITIALLY...CONVECTION
SHOULD BE RATHER NARROW AS A FAIRLY GOOD CAP IS STILL IN PLACE.
HOWEVER...AS THE UPPER LEVEL WAVE APPROACHES COULD SEE
PRECIPITATION LINGERING OVERNIGHT IN THE BRANSON AREA.
ONCE THE COLD FRONT PUSHES THROUGH...EXPECT RATHER GUSTY WINDS ON
MONDAY WITH SCATTERED CLOUDS.
GAEDE
&&
.FIRE WEATHER...
ELEVATED TO AREAS OF SIGNIFICANT FIRE WEATHER DANGER MAY DEVELOP
ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI THROUGH LATE
AFTERNOON AS A DRY LINE MOVES ACROSS THE AREA. HUMIDITY VALUES
MAY FALL INTO THE 20 TO 30 PERCENT WITH 20 FT WINDS APPROACHING
BUT CRITICAL THRESHOLDS. WILL BE CLOSELY MONITORING FOR A POSSIBLE
SHORT FUSE RED FLAG WARNING WEST OF HIGHWAY 71.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>057-066>070-
077>081-088>095-101>104.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ066-077.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 10, 8:33 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT SUN APR 10 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT LIGHTNING RISK. ELEVATED HAIL AND THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. LIMITED TORNADO RISK. DISCUSSION... AN ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE MID EVENING FOR AREAS ALONG AND WEST OF A BAXTER SPRINGS KANSAS TO NEVADA MISSOURI LINE. RELATIVE HUMIDITY VALUES WILL BE SLOWLY INCREASING THIS EVENING WHILE SOUTHWEST WINDS DECREASE AND SHIFT TO THE NORTHWEST OVERNIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS MUCH OF THE MISSOURI OZARKS FOR THE REST OF TONIGHT...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM JOPLIN TO STOCKTON TO WARSAW MISSOURI. A STRONG CAP THAT HAS BEEN IN PLACE FOR MUCH OF THE DAY IS FINALLY BREAKING DOWN AS A DRY LINE MOVES INTO THE AREA. THUNDERSTORMS HAVE BEGUN TO DEVELOP IN A SCATTERED FASHION ALONG THIS DRYLINE...AND WILL CONTINUE TO INCREASE IN NUMBER AND INTENSITY THIS EVENING. THESE STORMS WILL EVENTUALLY MERGE INTO LINE SEGMENTS LATE THIS EVENING INTO THE OVERNIGHT HOURS. A COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT AND THIS WILL ALLOW THE LINE OF STORMS TO MOVE FROM WEST TO EAST WITH TIME...CLEARING THE EASTERN OZARKS BY DAYBREAK MONDAY. THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH. DUE TO STRONG LOW LEVEL WIND SHEAR A TORNADO CANNOT BE RULED OUT...HOWEVER THE OVERALL RISK FOR TORNADOES IS LIMITED AT THIS TIME. ANY THUNDERSTORMS THAT CAN TRAIN OVER THE SAME AREAS REPEATEDLY WILL RESULT IN A LOCALIZED FLASH FLOODING RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR STRONG TO SEVERE STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF THE INTERSTATE 44 CORRIDOR THROUGH THE LATE EVENING HOURS. WITH SPOTTER ACTIVATION LIKELY NEEDED SOUTHEAST OF THE INTERSTATE 44 CORRIDOR INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 10, 8:56 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL GOODMAN 36.74N 94.40W
04/10/2011 E1.00 INCH MCDONALD MO PUBLIC
REPORTS OF QUARTERS IN GOODMAN AND NORTH OF GOODMAN ALONG
US 71 AND MISSOURI HIGHWAY 59.
&&
KURTZLocal storm report, Apr 10, 9:08 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 1 W NEOSHO 36.87N 94.39W
04/10/2011 E1.00 INCH NEWTON MO AMATEUR RADIO
HAM RADIO REPORT OF QUARTER SIZED HAIL AT INTERSECTION OF
US 60 AND KODIAC ROAD.
&&
KURTZLocal storm report, Apr 10, 9:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 1 SE HUMANSVILLE 37.78N 93.56W
04/10/2011 E1.75 INCH POLK MO PUBLIC
&&
KURTZLocal storm report, Apr 10, 9:46 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST BOIS D'ARC 37.26N 93.51W
04/10/2011 E60 MPH GREENE MO FIRE DEPT/RESCUE
BOIS D ARC FIRE DEPARMENT REPORTED ESTIMATED 60 MPH WIND
GUST
&&
KURTZLocal storm report, Apr 10, 9:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL HUMANSVILLE 37.79N 93.58W
04/10/2011 E1.00 INCH POLK MO EMERGENCY MNGR
&&
GAGANLocal storm report, Apr 10, 10:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND DMG 2 NW BOIS D'ARC 37.28N 93.53W
04/10/2011 GREENE MO FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED A BARN DESTROYED ALONG WEST FARM
ROAD 94 2 MILES NORTHWEST OF BOIS D ARC.
&&
KURTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:23 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 52 min |
| Apr 10, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 48 min |
| Apr 10, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 44 min |
| Apr 10, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 32 min |
| Apr 10, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 46 min |
| Apr 10, 10:52 PM CDT | Tornado Warning | SGF | Greene, Webster, Wright | 53 min |
| Apr 10, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 39 min |
| Apr 10, 11:11 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 34 min |
| Apr 10, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 12 min |
| Apr 11, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 30 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 41 min |
| Apr 11, 1:34 AM CDT | Special Weather Statement | SGF | Howell, Shannon | 41 min |
| Apr 11, 1:50 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.